# SDR GLBA2012100100071

- Difficulty date: September 29, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 34,535 hours, 42,313 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND FOUR CRACKS ON THE VERTICAL STAB RT FWD SPAR CAP ANGLE AT VSS 84.10 AT 20 PERCENT CHORD, CRACKED FROM FIRST RIVET HOLE AND SECOND CRACK IS FROM SECOND RIVET HOLE, AND THIRD CRACK AT THIRD RIVET HOLE, AND FOURTH CRACK AT FOURTH RIVET HOLE, 6.125 INCHES IN LENGTH.   REPAIRED IAW EO 11-1900-55-044.
